# SDR QXEA0000515

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Condition: Contaminated
- Location: Cockpit Radar
- Component: Alliedsignal
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - CREW REPORTED STRONG ELECTRICAL ODOR IN THE FLIGHT COMPARTMENT.  THE CIRCUIT BREAKERS FOR THE RADAR SYSTEM WERE PULLED AND COLLARED.  MAINTENENCE LATER INSPECTED THE SYSTEM AND FOUND THE RADAR INDICATOR HAD WATER CONTAMINATION WHICH HAD SHORTED OUT THE UNIT.  REMOVED AND REPLACED RADAR INDICATOR.  OPERATIONAL CHECKS GOOD.  A/C RETURNED TO SERVICE.
